American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 88 of 88 found      Go to page: 1 2 3

[61] Kaoru Ono. On the holomorphicity of harmonic maps from compact K\"ahler manifolds to hyperbolic Riemann surfaces . Proc. Amer. Math. Soc. 102 (1988) 1071-1076. MR 934892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Tōru Ishihara. Kinematic formulas for Weyl's curvature invariants of submanifolds in complex projective space . Proc. Amer. Math. Soc. 97 (1986) 483-487. MR 840634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Marco Rigoli. A rigidity result for holomorphic immersions of surfaces in ${\bf C}{\rm P}\sp n$ . Proc. Amer. Math. Soc. 93 (1985) 317-320. MR 770544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Antonio Ros. Positively curved Kaehler submanifolds . Proc. Amer. Math. Soc. 93 (1985) 329-331. MR 770547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] M. Barros and F. Urbano. Quaternion Kaehlerian manifolds isometrically immersed in Euclidean space . Proc. Amer. Math. Soc. 89 (1983) 657-660. MR 718992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Tōru Ishihara. The Gauss map and nonholomorphic harmonic maps . Proc. Amer. Math. Soc. 89 (1983) 661-665. MR 718993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Robert Brooks. The $\hat A$-genus of complex hypersurfaces and complete intersections . Proc. Amer. Math. Soc. 87 (1983) 528-532. MR 684651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Jih Hsin Cheng. An integral formula on the scalar curvature of algebraic manifolds . Proc. Amer. Math. Soc. 81 (1981) 451-454. MR 597661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Bang-Yen Chen and Lieven Vanhecke. The spectrum of the Laplacian of K\"ahler manifolds . Proc. Amer. Math. Soc. 79 (1980) 82-86. MR 560589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Koichi Ogiue and Shun-ichi Tachibana. Kaehler manifolds of positive curvature operator . Proc. Amer. Math. Soc. 78 (1980) 548-550. MR 556630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] R. Zelow. Holomorphic sectional curvature of quasisymmetric domains . Proc. Amer. Math. Soc. 76 (1979) 299-301. MR 537092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Izu Vaisman. A theorem on compact locally conformal K\"ahler manifolds . Proc. Amer. Math. Soc. 75 (1979) 279-283. MR 532151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Mitsuhiro Itoh. K\"ahler manifolds with curvature bounded from above by a decreasing function . Proc. Amer. Math. Soc. 75 (1979) 289-293. MR 532153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Carlos J. Ferraris. On subvarieties of a Hermitian manifold . Proc. Amer. Math. Soc. 73 (1979) 237-243. MR 516471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Aurel Bejancu. ${\rm CR}$ submanifolds of a Kaehler manifold. I . Proc. Amer. Math. Soc. 69 (1978) 135-142. MR 0467630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Paul F. Klembeck. A complete K\"ahler metric of positive curvature on $C\sp{n}$ . Proc. Amer. Math. Soc. 64 (1977) 313-316. MR 0442290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Joseph A. Wolf. On Calabi's inhomogeneous Einstein-Kaehler manifolds . Proc. Amer. Math. Soc. 63 (1977) 287-288. MR 0442867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Paul C. Yang. K\"ahler metrics on fibered manifolds . Proc. Amer. Math. Soc. 63 (1977) 131-133. MR 0436056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Izu Vaisman. On the analytic distributions and foliations of a K\"ahler manifold . Proc. Amer. Math. Soc. 58 (1976) 221-228. MR 0428233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Harold Donnelly. Invariance theory of Hermitian manifolds . Proc. Amer. Math. Soc. 58 (1976) 229-233. MR 0407782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Bang-yen Chen and Koichi Ogiue. On compact Einstein-Kaehler manifolds . Proc. Amer. Math. Soc. 53 (1975) 176-178. MR 0380689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Robert E. Greene and Harsh Pittie. Characterizations of the complex projective plane by curvature . Proc. Amer. Math. Soc. 49 (1975) 131-134. MR 0387650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Alan Weinstein. Erratum to: ``Distance spheres in complex projective spaces'' (Proc. Amer. Math. Soc. {\bf 39} (1973), 649--650) . Proc. Amer. Math. Soc. 48 (1975) 519. MR 0418005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Minoru Harada. On Kaehler manifolds satisfying the axiom of antiholomorphic $2$-spheres . Proc. Amer. Math. Soc. 43 (1974) 186-189. MR 0355915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Su Shing Chen. Carath\'eodory distance and convexity with respect to bounded holomorphic functions . Proc. Amer. Math. Soc. 39 (1973) 305-307. MR 0316750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Michael J. Cowen. Families of negatively curved Hermitian manifolds . Proc. Amer. Math. Soc. 39 (1973) 362-366. MR 0315163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Alfred Gray. The six dimensional Gauss Bonnet integrand . Proc. Amer. Math. Soc. 38 (1973) 374-380. MR 0312444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] George D. Parker. Morse theory on K\"ahler homogeneous spaces . Proc. Amer. Math. Soc. 34 (1972) 586-590. MR 0298705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 88 of 88 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia